# SDR IPXA2025020393810

- Difficulty date: January 30, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N363UP
- Make and model: Boeing 767346
- Aircraft serial: 33494
- Aircraft time: 52,958 hours, 18,411 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480150
- Part serial: 14176R0022
- Condition: Haze
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTIRE RIGHT (FO) WINDSHIELD APPEARS FOGGY/HAZY IE DELAMINATION. ACCOMPLISHED RII FOR WINDOW HEAT CONTROL TERMINAL CONNECTION IAW. GMM 04.02.01 REV. 10.
